Mirapex and Restless Leg syndrome
- 01-18-2008, 07:01 PM
- 01-18-2008, 07:09 PM
You should stay away from the medication itself. Crazy sides, not for a young person. The stuff is down right dangerous, did your doctor council you on this?
- 01-18-2008, 07:29 PM
01-18-2008, 08:25 PM
01-18-2008, 08:34 PM
well come on now, no links, nothing useful. just its dangerous. well that doesnt help me any. i wasnt trying to be a jackass and im sorry if i did
01-18-2008, 10:00 PM
Good Information - http://www.rxlist.com/cgi/generic/prampex_ad.htm
My uncle was on it for a short time and had an adverse reaction to it. Vertigo, chest pains, and would sleep walk while threatening suicide. After stopping the medication, he returned to normal.
I hope this helps a little.
01-21-2008, 01:51 PM
Similar Forum Threads
- By davisville64 in forum General ChatReplies: 12Last Post: 02-14-2009, 05:22 AM
- By spinn in forum Male Anti-Aging MedicineReplies: 4Last Post: 01-05-2009, 03:59 PM
- By R_Alan1 in forum Post Cycle TherapyReplies: 6Last Post: 06-13-2008, 03:36 AM
- By nightshift in forum Nutrition / HealthReplies: 16Last Post: 02-05-2007, 07:47 PM
- By SeaHawk22 in forum Training ForumReplies: 3Last Post: 01-27-2005, 11:36 AM